Alert archive / Oklahoma / Red Flag Warnings in 2017

Red Flag Warning 9, NWS Norman, OK

March 4, 201727 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this red flag warning at Mar 4, 2017, 3:36 AM CST for 27 counties in Oklahoma; Hardeman County, Texas. It took effect at Mar 4, 2017, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2017, 3:36 AM CST (09:36 UTC)
In effect from
Mar 4, 2017, 12:00 PM CST
Expired
Mar 4, 2017, 5:16 PM CST
In force
5 hr
Issued by
NWS Norman, OK
All 28 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Hardeman County, TX

The radar

The Vance AFB radar (KVNX), 110 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3168 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

340 
WWUS84 KOUN 040936
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
336 AM CST Sat Mar 4 2017

...Critical fire weather conditions possible Saturday afternoon...

OKZ004>006-009>011-014>016-021-041745-
/O.UPG.KOUN.FW.A.0010.170304T1800Z-170305T0100Z/
/O.NEW.KOUN.FW.W.0009.170304T1800Z-170305T0100Z/
/O.NEW.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Custer-Beckham-
336 AM CST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR northwestern Oklahoma... 
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH 
MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW 
RELATIVE HUMIDITY FOR northwestern Oklahoma...

The National Weather Service in Norman has issued a Red Flag
Warning which is in effect from noon today to 7 PM CST this 
evening. A Fire Weather Watch has also been issued. This Fire 
Weather Watch is in effect from Monday morning through Monday 
evening. The Fire Weather Watch for today is no longer in effect.

* WIND...South winds 20 to 30 mph with higher gusts.

* HUMIDITY...Around 20 percent Saturday. 12 to 18 percent Monday.

* TEMPERATURE...65 to 70 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ007-008-012-013-017>020-024>026-041745-
/O.UPG.KOUN.FW.A.0010.170304T1800Z-170305T0100Z/
/O.NEW.KOUN.FW.W.0009.170304T1800Z-170305T0100Z/
Grant-Kay-Garfield-Noble-Blaine-Kingfisher-Logan-Payne-Canadian-
Oklahoma-Lincoln-
336 AM CST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR central Oklahoma...

The National Weather Service in Norman has issued a Red Flag
Warning, which is in effect from noon today to 7 PM CST this
evening. The Fire Weather Watch is no longer in effect. 

* TIMING...12 PM to 7 PM.

* WIND...South winds 20 to 25 mph with higher gusts.

* HUMIDITY...25 to 30 percent.

* TEMPERATURE...64 to 69 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ022-033-034-041745-
/O.NEW.KOUN.FW.W.0009.170304T1800Z-170305T0100Z/
/O.NEW.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Washita-Harmon-Greer-
336 AM CST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR southwestern Oklahoma... 
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH 
MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW 
RELATIVE HUMIDITY FOR southwestern Oklahoma...

The National Weather Service in Norman has issued a Red Flag
Warning, which is in effect from noon today to 7 PM CST this
evening. a Fire Weather Watch has also been issued. This Fire
Weather Watch is in effect from Monday morning through Monday
evening. 

* TIMING...12 PM to 7 PM.

* WIND...22 to 27 mph with higher gusts.

* HUMIDITY...Around 30 percent.

* TEMPERATURE...65 to 70 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ023-035-036-TXZ083-041745-
/O.NEW.KOUN.FW.W.0009.170304T1800Z-170305T0100Z/
Caddo-Kiowa-Jackson-Hardeman-
336 AM CST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR southwestern Oklahoma...

The National Weather Service in Norman has issued a Red Flag
Warning, which is in effect from noon today to 7 PM CST this
evening. 

* TIMING...12 PM to 7 PM.

* WIND...20 to 25 mph with higher gusts.

* HUMIDITY...Around 35 percent.

* TEMPERATURE...63 to 68 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
278 
WWUS84 KOUN 041739
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
1139 AM CST Sat Mar 4 2017

...Critical fire weather conditions possible Saturday afternoon...

OKZ014>016-021-022-033-034-050145-
/O.CAN.KOUN.FW.W.0009.170304T1800Z-170305T0100Z/
/O.CON.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Roger Mills-Dewey-Custer-Beckham-Washita-Harmon-Greer-
1139 AM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR PORTIONS OF WESTERN OKLAHOMA...
...RED FLAG WARNING FOR TODAY IS CANCELLED FOR SOUTHWEST OKLAHOMA...

The National Weather Service in Norman has cancelled the Red Flag
Warning for portions of southwest Oklahoma. Elevated to near 
critical fire weather conditions are still possible across this 
area this afternoon through early this evening.

* TIMING...Monday morning into Monday evening.

* WIND...Southwest winds 20 to 30 mph with higher gusts.

* HUMIDITY...12 to 18 percent Monday.

* TEMPERATURE...75 to 80 degrees.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ017-018-023>025-035-036-TXZ083-041845-
/O.CAN.KOUN.FW.W.0009.170304T1800Z-170305T0100Z/
Blaine-Kingfisher-Caddo-Canadian-Oklahoma-Kiowa-Jackson-Hardeman-
1139 AM CST Sat Mar 4 2017

...RED FLAG WARNING FOR TODAY IS CANCELLED FOR PORTIONS OF CENTRAL
OKLAHOMA...

The National Weather Service in Norman has cancelled the Red Flag
Warning for portions of central Oklahoma. Elevated to near 
critical fire weather conditions are still possible across this 
area this afternoon through early this evening.

$$

OKZ004>006-009>011-050145-
/O.CON.KOUN.FW.W.0009.170304T1800Z-170305T0100Z/
/O.CON.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-
1139 AM CST Sat Mar 4 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING  
PORTIONS OF NORTHERN OKALHOMA... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR PORTIONS OF WESTERN OKLAHOMA...

* WIND...South winds 20 to 30 mph with higher gusts.

* HUMIDITY...20 tO 30 percent today. 12 to 18 percent Monday.

* TEMPERATURE...65 to 70 degrees today. 75 to 80 degrees Monday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ007-008-012-013-019-020-026-050100-
/O.CON.KOUN.FW.W.0009.170304T1800Z-170305T0100Z/
Grant-Kay-Garfield-Noble-Logan-Payne-Lincoln-
1139 AM CST Sat Mar 4 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING 
FOR PORTIONS OF NORTHERN OKLAHOMA...

* TIMING...through 7 PM this evening.

* WIND...South winds 20 to 25 mph with higher gusts.

* HUMIDITY...20 to 30 percent.

* TEMPERATURE...65 to 70 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
351 
WWUS84 KOUN 042048 AAB
RFWOUN

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
248 PM CST Sat Mar 4 2017

...Near Critical Fire Weather conditions Saturday afternoon across
northern Oklahoma...

...Critical Fire Weather conditions expected across much of
western Oklahoma and western north Texas Monday...

OKZ011-050500-
/O.CAN.KOUN.FW.W.0009.000000T0000Z-170305T0100Z/
/O.CON.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Major-
248 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE MONDAY MORNING
THROUGH EARLY MONDAY EVENING FOR WINDY CONDITIONS...WARM 
TEMPERATURES AND LOW RELATIVE HUMIDITY FOR NORTHWEST OKLAHOMA...
...RED FLAG WARNING FOR THIS AFTERNOON IS CANCELLED...

The following information is for the Fire Weather Watch in effect
Monday.

* WIND...southwest to west 20 to 30 mph with higher gusts.

* HUMIDITY...10 to 18 percent.

* TEMPERATURE...around 80 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ012-050500-
/O.CAN.KOUN.FW.W.0009.000000T0000Z-170305T0100Z/
/O.EXA.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Garfield-
248 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH 
EARLY MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES 
AND LOW RELATIVE HUMIDITY FOR NORTHERN OKLAHOMA...
...RED FLAG WARNING FOR THIS AFTERNOON IS CANCELLED...

The following information is for the Fire Weather Watch in effect
Monday.

* WIND...southwest to west 20 to 25 mph with higher gusts.

* HUMIDITY...15 to 25 percent.

* TEMPERATURE...75 to 80 degrees.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ019-020-026-042200-
/O.CAN.KOUN.FW.W.0009.000000T0000Z-170305T0100Z/
Logan-Payne-Lincoln-
248 PM CST Sat Mar 4 2017

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

The National Weather Service in Norman has cancelled the Red Flag
Warning. 

$$

OKZ004>006-009-010-050500-
/O.CON.KOUN.FW.W.0009.000000T0000Z-170305T0100Z/
/O.CON.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Harper-Woods-Alfalfa-Ellis-Woodward-
248 PM CST Sat Mar 4 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR NORTHWEST OKLAHOMA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE MONDAY MORNING 
THROUGH EARLY MONDAY EVENING...

* WIND...South winds 20 to 30 mph with higher gusts today.
  Southwest to west winds 20 to 30 mph with higher gusts Monday.

* HUMIDITY...20 to 30 percent today. 10 to 15 percent Monday.

* TEMPERATURE...65 to 70 degrees today. Around 80 Monday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ007-050500-
/O.EXA.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
/O.CON.KOUN.FW.W.0009.000000T0000Z-170305T0100Z/
Grant-
248 PM CST Sat Mar 4 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR NORTHERN OKLAHOMA...
...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH 
EARLY MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES 
AND LOW RELATIVE HUMIDITY...

The National Weather Service in Norman has issued a Fire Weather
Watch, which is in effect on Monday.

* WIND...South winds 20 to 30 mph with higher gusts today.
  Southwest winds 20 to 25 mph with higher gusts Monday.

* HUMIDITY...20 tO 35 percent today. 15 to 25 percent Monday.

* TEMPERATURE...65 to 70 degrees today. 75 to 80 degrees Monday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ008-013-050100-
/O.CON.KOUN.FW.W.0009.000000T0000Z-170305T0100Z/
Kay-Noble-
248 PM CST Sat Mar 4 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR NORTH CENTRAL OKLAHOMA...

* TIMING...through 7 PM this evening.

* WIND...South winds 20 to 25 mph with higher gusts.

* HUMIDITY...20 to 35 percent.

* TEMPERATURE...65 to 70 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ017-018-023-024-035>038-TXZ083>085-087-088-050500-
/O.EXA.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Blaine-Kingfisher-Caddo-Canadian-Kiowa-Jackson-Tillman-Comanche-
Hardeman-Foard-Wilbarger-Knox-Baylor-
248 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH 
EARLY MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES 
AND LOW RELATIVE HUMIDITY CENTRAL AND SOUTHWEST OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS...

The National Weather Service in Norman has issued a Fire Weather
Watch, which is in effect on Monday.

* WIND...Southwest winds 20 to 30 mph with higher gusts.

* HUMIDITY...15 to 30 percent.

* TEMPERATURE...75 to 83 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions 
are forecast to occur. Listen for later forecasts and possible Red
Flag Warnings.

&&

$$

OKZ014>016-021-022-033-034-050500-
/O.CON.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Roger Mills-Dewey-Custer-Beckham-Washita-Harmon-Greer-
248 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE MONDAY MORNING
THROUGH EARLY MONDAY EVENING FOR WINDY CONDITIONS... WARM 
TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN OKLAHOMA...

The National Weather Service in Norman has issued a Fire Weather
Watch, which is in effect on Monday.

* WIND...Southwest to west winds 20 to 30 mph with higher gusts.

* HUMIDITY...12 to 20 percent.

* TEMPERATURE...lower 80s.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions 
are forecast to occur. Listen for later forecasts and possible Red
Flag Warnings.

&&

$$
855 
WWUS84 KOUN 042316
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
516 PM CST Sat Mar 4 2017

...Critical Fire Weather conditions expected across much of 
western Oklahoma and western north Texas Monday...

OKZ004>007-009-010-050730-
/O.CAN.KOUN.FW.W.0009.000000T0000Z-170305T0100Z/
/O.CON.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Harper-Woods-Alfalfa-Grant-Ellis-Woodward-
516 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES
AND LOW RELATIVE HUMIDITY...

The National Weather Service in Norman has cancelled the Red Flag
Warning for Saturday. 


* WIND...Southwest winds 20 to 30 mph with higher gusts.

* HUMIDITY...10 to 15 percent Monday.

* TEMPERATURE...Around 80 Monday.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ008-013-050030-
/O.CAN.KOUN.FW.W.0009.000000T0000Z-170305T0100Z/
Kay-Noble-
516 PM CST Sat Mar 4 2017

The National Weather Service in Norman has cancelled the Red Flag
Warning. 

* Humidity levels have increase during the afternoon and Red Flag
conditions are no longer expected. 

$$

OKZ011-012-014>018-021>024-033>038-TXZ083>085-087-088-050730-
/O.CON.KOUN.FW.A.0011.170306T1700Z-170307T0200Z/
Major-Garfield-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Beckham-
Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor-
516 PM CST Sat Mar 4 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES
AND LOW RELATIVE HUMIDITY...

* WIND...Southwest winds 20 to 30 mph with higher gusts.

* HUMIDITY...15 to 30 percent.

* TEMPERATURE...75 to 83 degrees.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Mar 3, 10:37 PM CST, 4 hours 59 minutes earlier.

Area forecast discussion, Mar 3, 10:37 PM CST, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1037 PM CST Fri Mar 3 2017

.DISCUSSION...
Aviation discussion for the 06 UTC TAFs is below.

&&

.AVIATION...
VFR conditions are forecast to continue through 00 UTC Sunday
then worsening conditions are expected after 00 UTC.

HZ/FU is possible at many sites and may reduce visibilities in
small areas. Will not mention at any site due to very low
confidence of occurrence.

MVFR ceilings may move into western north Texas and southwestern
Oklahoma as early as 18 UTC. Added MVFR mention at many sites
after 00 UTC Sunday when confidence of occurrence is higher. IFR
and lower conditions with BR may occur across western Oklahoma
after 03 UTC, but will not mention due to low confidence of
occurrence.

Non-convective low level wind shear appears to be occurring and
will continue before 15 UTC in some locations, so will add
mention at KOKC, KOUN, and KPNC where confidence is occurrence is
moderate to high.

Gusty south to southwest surface winds will occur across the
entire area after 15 UTC. These winds may diminish somewhat after
00 UTC.

-SHRA/-DZ may be near KSPS and KLAW after 00 UTC, but will not
mention due to low confidence of occurrence

MBS

&&

.PREV DISCUSSION... /issued 909 PM CST Fri Mar 3 2017/

DISCUSSION...
Fire weather conditions have improved to allow us to drop the Red
Flag Warning for today. The Fire Weather Watch for tomorrow
remains in effect.

Winds will not drop off nearly as much tonight as they have the
last couple of nights, as the surface pressure gradient is much
tighter tonight.

The current forecast is in good shape at this time, and no
additional updates are currently planned for this evening.

PREV DISCUSSION... /issued 243 PM CST Fri Mar 3 2017/

DISCUSSION...
Fire Weather...
Low RH, gusty winds, and warm temperatures will continue to lead to
wildfire concerns through the rest of the afternoon hours today.
Models show moisture spreading north into the area tonight into the
weekend. However, the model dewpoints have been higher than observed
dewpoints today from here all the way down to portions of the Gulf
Coast. With that in mind, the moisture return is expected to be
slower with dewpoints not has high Saturday as models are
forecasting which would lead to lower RH and increased fire weather
concerns. Winds Saturday are also expected to be breezy, especially
across NW half of the fa. One mitigating factor could be cloud cover
that could move into portions of the fa tomorrow but with mild/warm
temperatures, breezy winds, and RH that could be near 20 percent,
will be issuing a Fire Wx watch for areas mainly along and north of
I-40.

At least Elevated to Near Critical wildfire spread concerns will
continue across portions of the area into early next week.

Rest of the Weather...
A weak disturbance moving across the Southern Plains and the
moisture spreading into the area will lead to a low chance of
showers across portions of the fa Saturday night into Sunday. Models
then show a trough moving into the central U.S. early next week
which causes a cold front to move across the area. Showers and
thunderstorms will be possible in eastern portions of the fa along
and ahead of the front Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  42  64  50  65 /   0  10  10  20
Hobart OK         40  65  51  70 /   0   0  10  10
Wichita Falls TX  41  64  52  70 /   0  10  20  20
Gage OK           40  69  49  77 /   0   0   0   0
Ponca City OK     40  68  52  67 /   0   0  10  20
Durant OK         41  64  50  63 /   0  10  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Fire Weather Watch from Saturday afternoon through Saturday
     evening for OKZ004>021-024>026.

TX...None.
&&

23/17/17
Hazardous weather outlook, Mar 3, 8:28 PM CST, 7 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
828 PM CST Fri Mar 3 2017

OKZ004>048-050>052-TXZ083>090-041200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
828 PM CST Fri Mar 3 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Overnight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Fire Weather...
Near critical weather conditions will remain possible Saturday
through Wednesday, primarily across western Oklahoma and adjacent
parts of north Texas.

.Thunderstorms...
There is a chance of thunderstorms Monday afternoon into early
Tuesday, primarily along and east of Interstate 35. Some strong
thunderstorms will be possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:36 AM CSTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more35 hr

Nearby

Red Flag Warnings in Oklahoma, 2017Red Flag Warnings in Texas, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.